# SDR ASAA2017051820808

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,669 hours, 12,217 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILED AFTER LANDING.  ACFT GROUNDED.  ACCOMPLISHED IRIDIUM TRANSCEIVER LOCK UP RESET IAW FIM 23-15, TASK 801. OPS CHECKED NORMAL.
